Adaptive stabilization of linear systems via switching control
سال
: 1986شناسه الکترونیک: 10.1109/tac.1986.1104187
کالکشن
:
-
آمار بازدید
Adaptive stabilization of linear systems via switching control
Show full item record
contributor author | Minyue Fu | |
contributor author | Barmish, B. | |
date accessioned | 2020-03-14T09:06:58Z | |
date available | 2020-03-14T09:06:58Z | |
date issued | 1986 | |
identifier other | QebV0xYHieSU4E394vBPkPXvevg_CmPc8P7icHJo9bbRvuR1iW.pdf | |
identifier uri | http://libsearch.um.ac.ir:80/fum/handle/fum/1601467?locale-attribute=fa | |
format | general | |
language | English | |
title | Adaptive stabilization of linear systems via switching control | |
type | Journal Paper | |
contenttype | Fulltext | |
contenttype | Fulltext | |
identifier padid | 11600345 | |
identifier doi | 10.1109/tac.1986.1104187 | |
coverage | Academic | |
pages | 1097-1103 | |
journal volume | 31 | |
journal issue | 12 | |
filesize | 623694 | |
citations | 4 |